# SDR MASA00176

- Difficulty date: December 19, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: AML1311
- Condition: Burned Out
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE,  IT WAS DISCOVERED THAT THE LT AFT EMERGENCY EXTERIOR LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED BULB, OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
